Quelques résultats sur les approximations diophantiennes
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 14, 10 p.
@article{SDPP_1974-1975__16_1_A9_0,
     author = {Bundschuh, Peter},
     title = {Quelques r\'esultats sur les approximations diophantiennes},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     number = {1},
     year = {1974-1975},
     note = {talk:14},
     zbl = {0323.10024},
     mrnumber = {404154},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1974-1975__16_1_A9_0}
}
Bundschuh, Peter. Quelques résultats sur les approximations diophantiennes. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 14, 10 p. http://www.numdam.org/item/SDPP_1974-1975__16_1_A9_0/

[1] Augustin (G.). - Über zwei p-adische Approximationsmasse von Werten der Exponentialfunktion, Dissertation Freiburg/Br., 1965.

[2] Baker (A.). - Linear forms in the logarithms of algebraic numbers, II., Mathematika, t. 14, 1967, p. 102-107. | Zbl 0161.05202

[3] Bundschuh (P.). - Zum Franklin-Schneiderschen Satz, J, reine angew. Math., t. 260, 1973, p. 103-118. | MR 360481 | Zbl 0256.10020

[4] Bundschuh (P.). - Zur simultanen Approximation von β0 , ... , βn-1 und Πn-1 ν=0 αβν αν durch algebraische Zahlen, J. reine angew. Math., (à paraître). | Zbl 0311.10034

[5] Bundschuh (P.). - Transzendenzmasse in Körpern formaler Laurentreihen (en préparation). | Zbl 0367.10032

[6] Durand (A.). - Quatre problèmes de Mahler sur la fonction ordre d'un nombre transcendant, Bull. Soc. math. France, v. 102, 1974, p. 365-377. | Numdam | MR 364118 | Zbl 0302.10032

[7] Fel'Dman (N.I.). - Approximation of certain transcendental numbers, I., Amer. math. Soc. Transl., Series 2, t. 59, 1966, p. 224-245 ; et [en russe] Izv. Akad. Nauk SSSR, Ser. mat., t. 15, 1951, p. 53-74. | MR 39768 | Zbl 0199.09605

[8] Fel'Dman (N.I.). - Arithmetic properties of the solutions of a transcendental equation, Amer. math. Soc. Transl., Series 2, t. 66, 1968, p. 145-153 ; et [en russe] Vestnik Moskov. Univ., Ser. 1 : Mat., Mekh., 1964, n° 1, p. 13-20. | MR 158869 | Zbl 0179.07603

[9] Franklin (P.). - A new class of transcendental numbers. Trans. Amer. Math. Soc., t. 42, 1937, p. 155-182. | MR 1501918 | Zbl 0017.15205

[10] Geijsel (J.M.). - Transcendence properties of the Carlitz-Besselfunctions. Math. Centre Report ZW 2/71, Amsterdam, 1971. | MR 276199 | Zbl 0214.30102

[11] Geijsel (J.M.). - Schneider's method in fields of characteristic p ≠ 0 , Math. Centre Report 17/73, Amsterdam, 1973. | MR 337805 | Zbl 0277.10025

[12] Mahler (K.). - An analogue to Minkowski's geometry of numbers in a field of series, Ann. of Math., t. 42, 1941, p. 488-522. | JFM 67.0140.01 | MR 4272 | Zbl 0027.16001

[13] Schneider (T.). - Einführung in die transzendenten Zahlen. - Berlin, Göttingen, Heidelberg, Springer-Verlag, 1957 (Die Grundlehren der mathematischen Wissenschaften, 81). | MR 86842 | Zbl 0077.04703

[14] Šmelev (A.A.). - A. O. Gel'fond's method in the theory of transcendental numbers, Math. Notes, t. 10, 1971, p. 672-678 ; et [en russe] Mat. Zametki, t. 10, 1971, p. 415-426. | MR 297714 | Zbl 0254.10028

[15] Sprindžuk (V.G.). - Mahler's problem in metric number theory. [Translated from the Russian]. - Providence, American mathematical Society, 1969 (Translations of mathematical Monographs, 25). | MR 245527 | Zbl 0181.05502

[16] Wade (L.I.). - Certain quantities transcendental over GF(pn , x) , Duke math. J., t. 8, 1941, p. 701-720. | MR 6157 | Zbl 0063.08101

[17] Wade (L.I.). - Certain quantities transcendental over GF(pn , x) , II., Duke math. J., t. 10, 1943, p. 587-594. | MR 9023 | Zbl 0063.08102

[18] Wade (L.I.). - Transcendence properties of the Carlitz ψ-functions, Duke math. J. , t. 13, 1946, p. 79-85. | Zbl 0063.08107

[19] Wallisser (R.). - Über Produkte transzendenter Zahlen, J. reine angew. Math., t. 258, 1973, p. 62-78. | MR 319908 | Zbl 0257.10014